# SDR ASAA1057400

- Difficulty date: February 12, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,620 hours, 3,362 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER SUPPORT ANGLE CRACKED LT WING REAR SPAR.  REMOVED AND REPLACED SUPPORT ANGLE.
